# SDR AALA20090605TUL30

- Difficulty date: May 29, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,028 hours, 28,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SCREW GOUGE IN STRAP AT STATION 1148 AND LONGERON 28 RIGHT UNDER TIE DOWN TRACK.  REPLACED STRAP PER AARD 51-00-012 AND SRM 53-01-00.
